# SDR KCSA10030

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 101,098 hours, 24,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST FORWARD OF CREW BUNK RIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
